# SDR SIMA0874

- Difficulty date: March 28, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

XNA - FLT 3687 - CREW REPORTED AISLE FLOOR LIGHTING STRIP BETWEEN ROWS 14 AND 16 INOPERATIVE.  REMOVED AND REPLACED FLOOR LIGHTING STRIP BETWEEN ROWS 14 AND 16 IAW AMM.  OPS CHECK GOOD.  (M)
